MAUDE Adverse Event Report: COOK INCORPORATED COOK; WIRE, GUIDE, CATHETER

COOK INCORPORATED COOK; WIRE, GUIDE, CATHETER
Model Number G00471
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with coronary artery disease.When the fixed core wire guide was taken out of the package, the tip of the wire was straight.It was not able to regain the "j" shape.This device was not used on the patient.

Brand Name
COOK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key11494348
Report Number11494348
Device Sequence Number3945451
Product Code DQX
UDI-Device Identifier00827002004719
UDI-Public(01)00827002004719(17)260125(10)13652912
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/12/2021
Report Date (Section F) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG00471
Device Catalogue NumberTSCF-25-260-3
Device Lot Number13652912
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/16/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2021
Patient Sequence Number1
Patient Weight77
Date Report Sent to FDA03/12/2021